Previous |  Up |  Next


Title: A remark on the solvability of the Dirichlet problem in Sobolev spaces with power-type weights (English)
Author: Voldřich, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 26
Issue: 4
Year: 1985
Pages: 745-748
Category: math
MSC: 35D05
MSC: 35J30
MSC: 35J65
MSC: 46E35
idZBL: Zbl 0593.35040
idMR: MR831809
Date available: 2008-06-05T21:23:11Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] A. KUFNER: Weighted Sobolev spaces.Teubner, Leipzig, 1980. Zbl 0455.46034, MR 0664599
Reference: [2] J. NEČAS: Lee méthodes directee en théorie dees équations elliptiques.Academia, Prague Masson et Cié, Paris, 1967. MR 0227584
Reference: [3] J. VOLDŘICH: Solvability of the Dirichlet boundary value problem for nonlinear elliptic partial differential equations in Sobolev power weight appear in Časopis Pěst. Mat. MR 0808076


Files Size Format View
CommentatMathUnivCarol_026-1985-4_12.pdf 481.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo